Helicoidal minimal surfaces of prescribed genus

David Hoffman Stanford University Martin Traizet Universit´e Fran¸cois Rabelais Brian White Stanford University

Differential Geometry mathscidoc:1911.43035

Acta Mathematica, 216, (2), 217-323, 2016
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2019-11-28 13:21:46 uploaded by actaadmin ] [ 242 downloads ] [ 0 comments ]
@inproceedings{david2016helicoidal,
  title={Helicoidal minimal surfaces of prescribed genus},
  author={David Hoffman, Martin Traizet, and Brian White},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191128132146330942546},
  booktitle={Acta Mathematica},
  volume={216},
  number={2},
  pages={217-323},
  year={2016},
}
David Hoffman, Martin Traizet, and Brian White. Helicoidal minimal surfaces of prescribed genus. 2016. Vol. 216. In Acta Mathematica. pp.217-323. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191128132146330942546.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved